Facebook Pixel
EmpowHER Guest

I took postinor around mid November and I'm having muscle cramps.how long does side effects last

By Anonymous January 1, 2017 - 7:38am
Rate This

Add a Comment1 Comments


Hello, Anon.

Thanks for reaching out to EmpowHER.

Any side effects would begin within 3 to 7 days. It can affect your menstrual cycle after. Some women may get a period(s) later or earlier than usual, a lighter or heavier flow. I've never heard of cramping (or muscle cramping from Postinor 2) lasting that long. You should contact your doctor to find out what else may be going on.


January 1, 2017 - 12:15pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!